Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had intercourse after periods ended, taken Plan B. Bleeding again. Is it normal?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
my question girlfriend had her period and the same day that it end it. we had sex but the condom broke so we don't want to have kids just yet so we when to the pharmacy and got over the counter Plan B. But 4 day later he started having her period again she's been with her period for 3 day not.....its the normal? I'm really worry.. please help
Posted Tue, 22 May 2012 in Pregnancy
Answered by Dr. Pragnesh Vachharajani 13 minutes later

Thanks for posting your query.

Please relax first. What I understand from your question is that you had sex with your girlfriend on the last day of her period.

Please understand the basics first so that you can feel at ease.

In case of normal cycle the ovulation normally occurs in mid cycle. In a typical 28 day of cycle the ovulation takes place around 13-15 days. Means if you have unprotected sex during this days there are chances of pregnancy.

You had sex just on the day she has completed her cycle, there is no ovulation at that time, and that means practically there are no chances of pregnancy.

She has started having her periods again due to drugs that she has taken. When the drugs are taken they lead to what is known as withdrawal bleeding, which is normal and expected.

I do not see any reason for worry.

Please relax and take care in future.

I hope this helps.

Please write again if you have something more to ask.

In case you do not have further query, please accept the answer.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor